# SDR ERAA093719

- Difficulty date: October 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,752 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: 29738
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,057 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLOW TO RESPOND TO TORQUE SETTINGS.  HAS 8-10 PERCENT TORQUE SPLITS ALL THE TIME. FOUND DROOPING, OVERSPEEDS EARLY, THROTTLE SHAFT STIFF, 3 INTERNAL BEARINGS ROUGH/DRY.   REPAIRED AND TESTED IAW MFG OHM FORM 15-1095A.
